# SDR DALA2025121909256

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 61,700 hours, 31,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ROLLER FROM UPPER AND LOWER POSITION AND FWD AND AFT SIDE OF PASSENGER CREW DOOR 831.  REPLACED ROLLER FROM UPPER AND LOWER POSITION AND FWD AND AFT SIDE OF PASSENGER CREW DOOR 831 (4E/A) AS PER FAM AMM52-11-31-000-002-A AND IAW FAM AMM 52-11-31-400-002-A. (1357868).
